i am addicted to norco ive been on them for two years now just in the last 6 months its gotten to the point where i am taking 6-8 a day and ive tried cold turkey i made it 32 hours but after that i couldnt do it, my plan was to just take one at night to go to sleep for a week then go down to a half i know going from 6-8 to 1 is going to be hard and ill have wd symptoms although im hoping at least ill be able to sleep a little bit cold turkey is hard becuase i have a five year old and the withdraw syptoms are horrible the worst is the depression...... how long does the physical syptoms last i keep hearing 3 days but others say longer i just want to know what to expect and also do you think taking one at night will atleast take the edge off?
Opiate withdrawal symptoms can last anywhere from one week to one month. Especially the emotional symptoms such as low energy, anxiety and insomnia can last for a few months after stopping high doses of opiates.
Once the early stage withdrawal symptoms are over, you will still experience post-acute withdrawal symptoms...
i suggest taking some xanax, i'm a recovering herion addict.
i have 4 pills left and instead of taking them and just being forced to go off cold turkey i wnat to keep them just so i know i have them for some reason its easier when i know i have them....... i was taking 8 a day more recently its gotten down to 6 a day and that ive only been taking for about three months base on that what should i expect? people say the worst lasts 3-4 days and the emotion side lasts a little longer and i dont have any xanax or i would use it to sleep all i have is melatonin will that help at all? the last time i tried cold turkey i lasted 32 hours the depression is what got to me but then i had xanax so i hope its not too hard without it
Hi and welcome...kadytashaxo said it very well..Oh course I have notice that the time frame varies...It depends on the drug, how much, how many years of use, and the way you come clean..It also has alot to do with the vit/min, exercise, and getting re-directed from one self...I have seen alot of people bounce back quicker then others.. My doc was all opites then the last was methadone with 2 other meds..I went c/t and went on a long ride..I seen people taper from it and exercise, go to work, and they bounced back quicker. I would stay away from the benzo..That was very bad for me to detox.
We have alot of people with many experiences that can share the things we use and still are using for detox and on..Have you ever got any aftercare?? Support from Meetings..I just wanted to know because you said you made it for 32 hrs...I would talk to a DR too..See if they can fix up a taper plan for you on the drug you are on..Just be Honest to the DR..It really pays in the long run..
May God be with...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.